# SDR GTIA20130327612

- Difficulty date: March 28, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N602NK
- Make and model: Airbus A320-232
- Aircraft serial: 4264
- Aircraft time: 11,700 hours, 5,483 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NUMEROUS DOOR RT FWD ECAMS IN FLIGHT IN BOTH CLIMB & DESCENT.  TROUBLESHOOTED IAW MM. ADJUSTED PROXIMITY SENSOR 13WV2 ON R1 DOOR IAW AMM.
